# SDR 9JLA2021100831408

- Difficulty date: September 23, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N568VA
- Make and model: Cessna 680A
- Aircraft serial: 6800331
- Aircraft time: 2,264 hours, 1,649 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51525001F
- Part serial: P5817
- Condition: Defective
- Location: Rt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED OF AN AMBER CAS MESSAGE INDICATING 31 VOLTS FOR APPROXIMATELY 30 SECONDS ON THE RIGHT DC GENERATOR. THEN VOLTAGE RETURNED TO NORMAL WITHOUT CREW INTERVENTION. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED A DEFECTIVE RIGHT GENERATOR CONTROL UNIT. THE DEFECTIVE UNIT WAS REMOVED AND AN OVERHAULED UNIT INSTALLED. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE
